# SDR DL757081411

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 214N500222
- Condition: Corroded
- Location: Bs 848-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENERS HOLE ON PANEL SUPPORT BS 848-860, WL 154, ABOVE STRINGER 28L.  REMOVED AND REPLACED PANEL SUPPORT.
